Texas, 2007Flash Flooding in Texas, June 22, 2007
June 22, 2007 · NWS OUN · 2 events in 1 county or zone
More heavy rain moved over parts of northern Texas. On the 22nd, Wilbarger county experienced some flooding, with water rising over the roadways in Odell.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
More heavy rain moved over parts of northern Texas. On the 22nd, Wilbarger county experienced some flooding, with water rising over the roadways in Odell.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 22, 3:16 AM CST, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 22, 3:16 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
416 AM CDT FRI JUN 22 2007
.SHORT TERM...SLOW MOVING SHOWERS/ISOLD TSTMS CONTINUE THIS MORNING
OVER SRN OK AND WRN N TX IN VICINITY OF WEAK MID LVL LOW. SLOW
MOVEMENT OF THE SHOWERS AND TSTMS HAS RESULTED IN LOCALIZED AREAS
OF HEAVY RAIN...ADDING TO THE WATER PROBLEMS OF THE PAST FEW DAYS.
WEAK CIRCULATION DRIFTS SLOWLY EWD TODAY SO ONCE AGAIN EXPECT TO
SEE SHOWERS AND TSTMS BECOME MORE WIDESPREAD THIS AFTN...ESP OVER
THE SE HALF OF THE FA. WITH VERY MOIST AMS AND SLOW MOVEMENT OF STORMS...
LOCALIZED HEAVY RAIN AND FLOODING WILL AGAIN BE A THREAT. MODELS
CONTINUE TO SHOW REMNANTS OF THE WEAK CIRCULATION DRIFTING FRHTR
EAST ON SAT/SUN AND WILL ADJUST POPS ACCORDINGLY.
.LONG TERM...DESPITE MEAN UPPER RDG POSITION SHIFTING EASTWARD
ACROSS THE CENTRAL U.S. EARLY TO MIDWEEK...MODELS ARE SIMILAR IN
KEEPING A WEAKNESS IN THE FLOW PATTERN OVER THE SOUTHERN PLAINS.
WITH MOISTURE LINGERING AROUND WILL LIKELY HAVE SCATTERED SHOWERS
AND THUNDERSTORMS PERSIST THROUGH MUCH OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 87 70 89 69 / 30 20 20 10
HOBART OK 89 69 91 70 / 20 20 10 10
WICHITA FALLS TX 89 70 90 70 / 40 20 20 10
GAGE OK 90 67 91 68 / 10 20 10 10
PONCA CITY OK 87 68 88 70 / 20 20 20 20
DURANT OK 87 70 87 71 / 40 20 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
23/02
Hazardous weather outlook, Jun 22, 5:40 AM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
640 AM CDT FRI JUN 22 2007
OKZ004>048-050>052-TXZ083>090-221700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
640 AM CDT FRI JUN 22 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
AN UPPER-LEVEL DISTURBANCE WILL REMAIN OVER THE REGION TODAY AND
TONIGHT... SUPPORTING CONTINUING CHANCES OF THUNDERSTORMS. LIGHT
WINDS AT ALL LEVELS WILL RESULT IN WEAK SHEAR... AND INSTABILITY
WILL BE RELATIVELY LOW OVER MOST OF THE REGION THROUGH TONIGHT. THE
ONLY EXCEPTION WILL BE ACROSS NORTHWEST OKLAHOMA THIS AFTERNOON...
WHERE MODERATE INSTABILITY MAY SUPPORT ISOLATED SEVERE STORMS WITH
MARGINALLY SEVERE HAIL AND WINDS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
SHOWERS AND THUNDERSTORMS THAT FORM TODAY AND TONIGHT WILL MOVE VERY
SLOWLY... AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN.
FLOODING IS LIKELY IN THE VICINITY OF THE STRONGER STORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THE UPPER-LEVEL DISTURBANCE OVER THE SOUTHERN PLAINS THIS MORNING
WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH THE WEEKEND.
ANOTHER DISTURBANCE WILL ARRIVE EARLY NEXT WEEK... CONTINUING STORM
CHANCES THROUGH THURSDAY.
OTHER HAZARDOUS WEATHER...
FLOODING WILL CONTINUE TO BE A CONCERN THROUGH NEXT WEEK.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
CMSFlash Flood, Wilbarger
- When
- June 22, 6:00 AM CST
- Where
- Wilbarger County, Vernon
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 34.150, -99.280
US 287 near Oklaunion, US 70 between Oklaunion and the Red River Bridge, and the intersection of US 70 and FM 2073 west of Lockett were closed due to high water.
Flash Flood, Wilbarger
- When
- June 22, 6:45 AM CST
- Where
- Wilbarger County, Odell
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 34.350, -99.420
Water covered many roads in Odell, making them impassable.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 22, 2007$5.1 million · EF2 · 52 events
- Flash Flooding in Texas, June 22, 2007$7.8 million · 2 events
- Hail in Nebraska, June 22, 2007$725,000 · 1.75 in hail · 12 events
- Hail and Damaging Wind in Kansas, June 22 to 23, 2007$690,000 · 1 in hail · 4 events
- Tornado and Hail in North Dakota, June 22, 2007$103,000 · EF1 · 15 events
- Lightning Strike in Iowa, June 22, 2007$350,000 · 1 event
- Hail in Texas, June 22, 2007$100,000 · 0.75 in hail · 1 event
- Damaging Winds and Lightning Strike in Indiana, June 22, 2007$42,000 · 50 kt wind · 9 events
- Lightning Strike in Indiana, June 22, 20074 injured · 1 event
- Damaging Winds in Missouri, June 22, 2007$25,000 · 55 kt wind · 2 events
- Flood in Iowa, June 22 to 27, 2007$25,000 · 1 event
- Lightning Strike in Illinois, June 22, 2007$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 46127, 44451.